# SDR DALA2021091005355

- Difficulty date: September 8, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 59,885 hours, 27,379 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7865108) DURING INSPECTION FOUND EMERGENCY LIGHT SIGNS AT ROWS 17-18ABC INOP. REMOVED AND REPLACED BATTERY PACK AT POWER SLED M1694 IAW B737 AMM 33-51. EMERGENCY LIGHT SIGNS CK GOOD.
